RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 5, Pages 78–81 (Mi ivm299)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the minimum number of orthogonal constraints that eliminate natural oscillations with specific frequencies

G. G. Islamov

Udmurt State University

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:5, 75–78

Bibliographic databases:

UDC: 517.97
Received: 04.10.1999
Revised: 06.03.2002

Citation: G. G. Islamov, “On the minimum number of orthogonal constraints that eliminate natural oscillations with specific frequencies”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 5, 78–81; Russian Math. (Iz. VUZ), 47:5 (2003), 75–78

Citation in format AMSBIB
\Bibitem{Isl03}
\by G.~G.~Islamov
\paper On the minimum number of orthogonal constraints that eliminate natural oscillations with specific frequencies
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 5
\pages 78--81
\mathnet{http://mi.mathnet.ru/ivm299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2016733}
\zmath{https://zbmath.org/?q=an:1087.34533}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 5
\pages 75--78


Linking options:
  • http://mi.mathnet.ru/eng/ivm299
  • http://mi.mathnet.ru/eng/ivm/y2003/i5/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Yagovkina, “Iteratsionnaya skhema vychisleniya geometricheskoi kratnosti sobstvennykh kolebanii ploskoi membrany”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 286–287  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:129
    Full text:37
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019